# SDR C2XA09RI089

- Difficulty date: May 2, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145151
- Aircraft time: 24,112 hours, 17,882 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359313
- Part serial: 0160A
- Condition: Defective
- Location: Cargo Bay
- Part time: 17,261 hours, 16,567 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2092 - EWR - FLIGHT CREW REPORTED BAG SMOKE WARNING, GUARDED BUTTON ILLUMINATED.  EWR MX REMOVED AND REPLACED AFT BAG SMOKE DETECTOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
